# SDR REXA2021110400928

- Difficulty date: October 16, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 FS 310-333 IS CORRODED AROUND FASTENERS.	"REPLACED STR 27 FS 310-333 & APPLIED CIC IAW SRM 51-42-06-011-
001-A01 & 51-21-11-001-001-A01.  WVAC EMP #6027               
"
